# SDR 08FDEA02854

- Difficulty date: July 14, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 54,192 hours, 8,858 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE NR 16 TRACK INBOARD RIB FOUND CRACKED.  RIGHT HAND WING LEADING EDGE NR 16 TRACK INBOARD RIB REMOVED AND REPLACED AS PER SRM 51-33-01 VOL II.  RIGHT NR 8 SLAT CABLE ADJUSTMENT AND TEST CARRIED OUT FOUND 'SATIS' AS PER AMM 27-80-00-5.  THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
